Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 250943, 8 pages
http://dx.doi.org/10.1155/2013/250943
Research Article

Properties and Iterative Methods for the -Lasso

1Department of Mathematics, Sciences Faculty for Girls, King Abdulaziz University, P.O. Box 4087, Jeddah 21491, Saudi Arabia
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan

Received 24 September 2013; Accepted 27 November 2013

Academic Editor: Chi-Keung Ng

Copyright © 2013 Maryam A. Alghamdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maryam A. Alghamdi, Mohammad Ali Alghamdi, Naseer Shahzad, and Hong-Kun Xu, “Properties and Iterative Methods for the -Lasso,” Abstract and Applied Analysis, vol. 2013, Article ID 250943, 8 pages, 2013. doi:10.1155/2013/250943